AAM  >> Vol. 4 No. 4 (November 2015)

    变分数阶扩散方程微分阶数的数值反演
    Numerical Inversion for the Fractional Order in the Variable-Order Time-Fractional Diffusion Equation

  • 全文下载: PDF(587KB) HTML   XML   PP.326-335   DOI: 10.12677/AAM.2015.44041  
  • 下载量: 872  浏览量: 2,926   国家自然科学基金支持

作者:  

刘迪,孙春龙,李功胜,贾现正:山东理工大学理学院,山东 淄博

关键词:
变分数阶扩散方程反问题同伦正则化数值反演Variable-Order Fractional Diffusion Equation Inverse Problem Homotopy Regularization Algorithm Numerical Inversion

摘要:
对于变分数阶扩散方程,给出一个隐式差分求解格式。进一步讨论由内点观测数据确定微分阶数的一个反问题,应用同伦正则化算法在不同参数取值条件下进行数值反演模拟。数值结果表明当微分阶数接近于1时,数值求解及其参数反演效果较好。

An implicit finite difference scheme is introduced to solve the variable-order time-fractional diffu-sion equation, and an inverse problem of determining the variable fractional order is set forth using the additional measurements at one interior point. The homotopy regularization algorithm is applied to solve the inverse problem, and numerical examples are presented. The computational and inversion results demonstrate that the variable order has important influence on the problem, and that the computations become effective when the variable order goes to 1.

文章引用:
刘迪, 孙春龙, 李功胜, 贾现正. 变分数阶扩散方程微分阶数的数值反演[J]. 应用数学进展, 2015, 4(4): 326-335. http://dx.doi.org/10.12677/AAM.2015.44041

参考文献

[1] Miller, K.S. and Ross B. (1993) An Introduction to the Fractional Calculus and Fractional Differential Equations. John Wiley, New York.
[2] Podlubny, I. (1999) Fractional Differential Equations. Academic, San Diego.
[3] Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J. (2006) Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam.
[4] 陈文, 孙洪广, 李西成. 力学与工程问题的分数阶导数建模[M]. 北京: 科学出版社, 2010.
[5] 郭柏灵, 蒲学科, 黄凤辉. 分数阶偏微分方程及其数值解[M]. 北京: 科学出版社, 2011.
[6] Samko, S.G. and Ross B. (1993) Integration and Differentiation to a Variable Fractional Order. Integral Transforms and Special Functions, 1, 277-300.
http://dx.doi.org/10.1080/10652469308819027
[7] Ross, B. and Samko, S. (1995) Fractional Integration Operator of Variable Order in the Holder Spaces . International Journal of Mathematics and Ma-thematical Sciences, 18, 777-788.
http://dx.doi.org/10.1155/S0161171295001001
[8] Coimbra, C.F.M. (2003) Mechanica with Variable-Order Differential Operators. Annalen der Physik, 12, 692-703.
http://dx.doi.org/10.1002/andp.200310032
[9] Copper, G.R.J. and Rown, D.R.C. (2004) Filtering Using Variable Order Vertical Derivatives. Computers and Geosciences, 30, 455-459.
http://dx.doi.org/10.1016/j.cageo.2004.03.001
[10] Tseng, C.C. (2006) Design of Variable and Adaptive Fractional Order FIR Differentiators. Signal Processing, 86, 2554-2566.
http://dx.doi.org/10.1016/j.sigpro.2006.02.004
[11] Chen, C.M., Liu, F., Anh, V. and Turner, I. (2010) Numerical Schemes with High Spatial Accuracy for a Variable- Order Anomalous Subdiffusion Equation. SIAM Journal on Scientific Computing, 32, 1740-1760.
http://dx.doi.org/10.1137/090771715
[12] Chen, C.M., Liu, F., Anh, V. and Turner, I. (2011) Numerical Simula-tion for the Variable-Order Galilei Invariant Advection Diffusion Equation with a Nonlinear Source Term. Applied Mathematics and Computation, 217, 5729-5742.
http://dx.doi.org/10.1016/j.amc.2010.12.049
[13] Chen, C.M., Liu, F., Turner, I., Anh, V. and Chen, Y. (2013) Numerical Approximation for a Variable-Order Nonlinear Reaction-Subdiffusion Equation. Numerical Algorithms, 63, 265-290.
http://dx.doi.org/10.1007/s11075-012-9622-6
[14] Zhang, H., Liu, F., Phanikumar, M.S. and Meer-schaert, M.M. (2013) A Novel Numerical Method for the Time Variable Fractional Order Mobile-Immobile Advec-tion-Dispersion Model. Computers and Mathematics with Applications, 66, 693-701.
http://dx.doi.org/10.1016/j.camwa.2013.01.031
[15] 马维元, 张海东, 邵亚斌. 非线性变阶分数阶扩散方程的全隐差分格式[J]. 山东大学学报(自然科学版), 2013, 48(2): 93-97.
[16] 马亮亮, 刘冬兵. Coimbra变时间分数阶扩散方程–波动方程的新隐式差分法[J]. 西南师范大学学报(自然科学版), 2015, 40(3): 25-31.
[17] Cheng, J., Nakagawa, J., Yamamoto, M. and Yamazaki, T. (2009) Uniqueness in an Inverse Problem for a One- Dimensional Fractional Diffusion Equation. Inverse Problems, 25, Article ID: 115002.
http://dx.doi.org/10.1088/0266-5611/25/11/115002
[18] Liu, J.J. and Yamamoto, M. (2010) A Backward Problem for the Time-Fractional Diffusion Equation. Applicable Analysis, 89, 1769-1788.
http://dx.doi.org/10.1080/00036810903479731
[19] Sakamoto, K. and Yamamoto, M. (2011) Initial Val-ue/Boundary Value Problems for Fractional Diffusion-Wave Equations and Applications to Some Inverse Problems. Journal of Mathematical Analysis and Applications, 382, 426-447.
http://dx.doi.org/10.1016/j.jmaa.2011.04.058
[20] Yamamoto, M. and Zhang, Y. (2012) Conditional Stability in Determining a Zeroth-Order Coefficient in a Half-Order Fractional Diffusion Equation by a Carleman Estimate. Inverse Problems, 28, Article ID: 105010.
http://dx.doi.org/10.1088/0266-5611/28/10/105010
[21] Wei, T. and Zhang, Z.Q. (2013) Reconstruction of a Time-Dependent Source Term in a Time-Fractional Diffusion Equation. Engineering Analysis with Boundary Elements, 37, 23-31.
http://dx.doi.org/10.1016/j.enganabound.2012.08.003
[22] Li, G.S., Zhang, D.L., Jia, X.Z. and Yamamoto, M. (2013) Simultaneous Inversion for the Space-Dependent Diffusion Coefficient and the Fractional Order in the Time-Fractional Diffusion Equation. Inverse Problems, 29, Article ID: 065014.
http://dx.doi.org/10.1088/0266-5611/29/6/065014
[23] 贾现正, 张大利, 李功胜, 池光胜, 李慧玲. 空间–时间分数阶变系数对流扩散方程微分阶数的数值反演[J]. 计算数学, 2014, 36(2): 113-132.
[24] Jin, B.T. and Rundell, W. (2015) A Tutorial on Inverse Problems for Anomalous Diffusion Processes. Inverse Problems, 31, Article ID: 035003.
http://dx.doi.org/10.1088/0266-5611/31/3/035003
[25] Li, G.S., Gu, W.J. and Jia, X.Z. (2012) Numerical Inversions for Space-Dependent Diffusion Coefficient in the Time Fractional Diffusion Equation. Journal of Inverse and Ill-Posed Problems, 20, 339-366.
http://dx.doi.org/10.1515/jip-2011-0012
[26] Zhang, D.L., Li, G.S., Jia, X.Z. and Li, H.L. (2013) Simultaneous Inversion for Space-Dependent Diffusion Coefficient and Source Magnitude in the Fractional Diffusion Equation. Journal of Mathematics Research, 5, 65-78.
http://dx.doi.org/10.5539/jmr.v5n2p65